MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH ARCADIS ORBIC; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH ARCADIS ORBIC; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM
Model Number 10143407
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported event.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed if additional information becomes available.Internal id #: (b)(4).
 
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the arcadis orbic system.The system crashed three times during an interventional patient procedure.The unit had to restarted after each crash prolonging the operation time.There is no report of impact to the state of health of any patient or user involved.Siemens has requested additional information in order to conduct an investigation of the reported event.The reported event occurred in china.
 
Additional Manufacturer Narrative
The investigation was for the reported issue was completed.An in-depth and verifiable analysis of the reported issue was not possible due to the customer no providing log files or further necessary information.Due to the above circumstances, the problem described in the complaint was evaluated based on the available information and expert opinion.The occurrence rate of the error pattern was checked.A possible error accumulation or even a systematic error, which leads to a corrective action of the installed base, could not be determined by the investigation.

Brand Name
ARCADIS ORBIC
Common Device Name
IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemenstrasse 1 or
rittigfeld 1
forchheim, 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH
siemenstrasse 1 or
rittigfeld 1
forchheim, 91301
GM   91301
Manufacturer Contact
anastasia sokolova
40 liberty blvd.
mc 65-1a
malvern, PA 19355
6104486478
MDR Report Key15870823
Report Number3004977335-2022-54091
Device Sequence Number6794074
Product Code OWB
UDI-Device Identifier04056869009025
UDI-Public04056869009025
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K042793
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10143407
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2022
Supplement Date Received by Manufacturer01/20/2023
Initial Report FDA Received Date11/28/2022
Supplement Report FDA Received Date01/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown